# SDR REXA2014111801140

- Difficulty date: November 18, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N8412F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7412
- Aircraft time: 30,275 hours, 27,814 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-504 2 LT, 4 RT, 6 TOTAL RUBBER DECOMPRESSION PANEL BETWEEN FS 280.00 & FS 477.40 ARE TORN.  UPON GEAR RETRACTION RECEIVED NR 3 HYD CAUTION FOLLOWED BY GEAR DISAGREE WARNING HYD NR 3 WAS SHOWING BOTH PUMPS OFF, YELLOW FLOW LINES & 100% CAPACITY.  BOTH SYSTEMS CORRECTED THEMSELVES DURING OUR QRH PROCEDURE.  TROUBLE SHOT REVEALED NR 3 BRAKE ACCUMULATOR LOW, SUSPECT GAS LEAKING INTO SYS.  R & R ACCUMULATOR IAW AMM 29-12-03.  LEAK & OPERATIONS CHECKED GOOD.  FURTHER TROUBLESHOOTING REVEALED DAMAGED PACKING ON HYD 3A ACMP INLET PORT, EXCHANGING AIR & FLUID.  R & R PACKING IAW AMM 29-12-03.  OPERATION CHECK & LEAK CHECKED GOOD, GEAR SWING IAW AMM 32-30-00 COULD NOT DUPLICATE DISC.  ACFT OK FOR SERVICE.  R & R NR 3 BRAKE ACCUMULATOR IAW AMM 29-12-03.  R & R 3A ACMP INLET PORT PACKING IAW AMM 29-12-03. GEAR SWING IAW AMM 32-30-00.  OPERATIONS CHECKED GOOD.
